# SDR IPXA2025091682895

- Difficulty date: July 17, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CREW DOOR STOP ( FROM FWD FACE OF THE DOOR ) # 6 FROM LOWER APPEAR TO HAVE GOUGES . 89-830 CLEANED AREA AT FWD CREW DOOR STOPS (FROM FWD FACE OF THE DOOR) # 6, AFTHER FURTHER EVALUATION AND REMOVED DAMAGE, ORIGINAL THICKNESS 0.135", REMOVED THICKNESS 0.003", REMAINING THICKNESS 0.132". MAX REWORK 5% FOUND WITHIN LIMITS. IAW A300-600, SRM 52-11-00, FIG 101, TABLE 102, DAMAGE CODE L.
